Journal of Symbolic Logic

On the Interpretation of the Sign `$\supset$'

John Myhill

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 1 (1953), 60-62.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731542

Mathematical Reviews number (MathSciNet)
MR54534

Zentralblatt MATH identifier
0050.24604

JSTOR
links.jstor.org

Citation

Myhill, John. On the Interpretation of the Sign `$\supset$'. J. Symbolic Logic 18 (1953), no. 1, 60--62. https://projecteuclid.org/euclid.jsl/1183731542


Export citation